American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 180 to 209 of 271 found      Go to page: << < 3 4 5 6 7 8 9 > >>

[180] Joel Hass and Abigail Thompson. A necessary and sufficient condition for a $3$-manifold to have Heegaard genus one . Proc. Amer. Math. Soc. 107 (1989) 1107-1110. MR 984792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[181] Shi Cheng Wang. Cyclic surgery on knots . Proc. Amer. Math. Soc. 107 (1989) 1091-1094. MR 984820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[182] Steven A. Bleiler and Richard A. Litherland. Lens spaces and Dehn surgery . Proc. Amer. Math. Soc. 107 (1989) 1127-1131. MR 984783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[183] Tsuyoshi Kobayashi. Generalized unknotting operations and tangle decompositions . Proc. Amer. Math. Soc. 105 (1989) 471-478. MR 977926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[184] E. Luft and D. Sjerve. Regular coverings of homology $3$-spheres by homology $3$-spheres . Trans. Amer. Math. Soc. 311 (1989) 467-481. MR 978365.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[185] Matthew G. Brin and T. L. Thickstun. $3$-manifolds which are end $1$-movable. Memoirs of the AMS 81 (1989) MR 992161.
Book volume table of contents

[186] B. D. Sterba-Boatwright. Thurston norm and taut branched surfaces . Proc. Amer. Math. Soc. 102 (1988) 1052-1056. MR 934889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[187] Ulrich Oertel. Sums of incompressible surfaces . Proc. Amer. Math. Soc. 102 (1988) 711-719. MR 929008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[188] John Luecke. Finite covers of $3$-manifolds containing essential tori . Trans. Amer. Math. Soc. 310 (1988) 381-391. MR 965759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[189] Joel Hass and Peter Scott. The existence of least area surfaces in $3$-manifolds . Trans. Amer. Math. Soc. 310 (1988) 87-114. MR 965747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[190] George Frank. Templates and train tracks . Trans. Amer. Math. Soc. 308 (1988) 765-784. MR 951627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[191] Yoshihiro Takeuchi. A classification of a class of $3$-branchfolds . Trans. Amer. Math. Soc. 307 (1988) 481-502. MR 940214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[192] Joel Hass. Minimal surfaces in manifolds with $S\sp 1$ actions and the simple loop conjecture for Seifert fibered spaces . Proc. Amer. Math. Soc. 99 (1987) 383-388. MR 870806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[193] Sadayoshi Kojima. Finite covers of $3$-manifolds containing essential surfaces of Euler characteristic $=0$ . Proc. Amer. Math. Soc. 101 (1987) 743-747. MR 911044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[194] José María Montesinos. On $3$-manifolds having surface bundles as branched coverings . Proc. Amer. Math. Soc. 101 (1987) 555-558. MR 908668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[195] Martin Scharlemann. The Thurston norm and $2$-handle addition . Proc. Amer. Math. Soc. 100 (1987) 362-366. MR 884480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[196] Colin C. Adams. The noncompact hyperbolic $3$-manifold of minimal volume . Proc. Amer. Math. Soc. 100 (1987) 601-606. MR 894423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[197] Ted Chinburg. A small arithmetic hyperbolic three-manifold . Proc. Amer. Math. Soc. 100 (1987) 140-144. MR 883417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[198] William Abikoff. The Euler characteristic and inequalities for Kleinian groups . Proc. Amer. Math. Soc. 97 (1986) 593-601. MR 845971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[199] Steven Boyer. Simply-connected $4$-manifolds with a given boundary . Trans. Amer. Math. Soc. 298 (1986) 331-357. MR 857447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[200] Jim Hoste. A formula for Casson's invariant . Trans. Amer. Math. Soc. 297 (1986) 547-562. MR 854084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[201] Richard Skora. Engulfing and finitely generated groups . Proc. Amer. Math. Soc. 97 (1986) 734-736. MR 845998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[202] Allan L. Edmonds. A topological proof of the equivariant Dehn lemma . Trans. Amer. Math. Soc. 297 (1986) 605-615. MR 854087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[203] Darryl McCullough and Andy Miller. Homeomorphisms of $3$-manifolds with compressible boundary. Memoirs of the AMS 61 (1986) MR 840832.
Book volume table of contents

[204] David Gabai. Genera of the arborescent links. Memoirs of the AMS 59 (1986) MR 823442.
Book volume table of contents

[205] J. H. Rubinstein. Embedded minimal surfaces in $3$-manifolds with positive scalar curvature . Proc. Amer. Math. Soc. 95 (1985) 458-462. MR 806087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[206] E. M. Brown and C. D. Feustel. On properly embedding planes in arbitrary $3$-manifolds . Proc. Amer. Math. Soc. 94 (1985) 173-178. MR 781077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[207] Koichi Yano. Homology classes which are represented by graph links . Proc. Amer. Math. Soc. 93 (1985) 741-746. MR 776213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[208] Seiya Negami and Kazuo Okita. The splittability and triviality of $3$-bridge links . Trans. Amer. Math. Soc. 289 (1985) 253-280. MR 779063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[209] Matthew G. Brin and T. L. Thickstun. On the proper Steenrod homotopy groups, and proper embeddings of planes into $3$-manifolds . Trans. Amer. Math. Soc. 289 (1985) 737-755. MR 784012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 180 to 209 of 271 found      Go to page: << < 3 4 5 6 7 8 9 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia